MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CARAVEL; CATHETER

ASAHI INTECC CO., LTD. CARAVEL; CATHETER
Model Number CRV135-19P
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
Calcified sub total proximal lad.Plan was to rota the lesion.Was unsuccessful due to tip of microcatheter breaking off in the artery.Patient went for by pass surgery.Tip left in patient.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
CARAVEL
Common Device Name
CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key9279615
Report Number3004718255-2019-00122
Device Sequence Number13855728
Product Code DQY
UDI-Device Identifier04547327108775
UDI-Public(01)04547327108775(17)210831(10)180924K051
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2019
Report Date (Section F) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2021
Device Model NumberCRV135-19P
Device Catalogue NumberCRV135-19P
Device Lot Number180924K051
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/28/2019
Device Age12 MO
Event Location Hospital
Date Report to Manufacturer11/05/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date11/05/2019
02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/05/2019